Allegra

Purpose of Allegra

Allegra temporarily relieves these symptoms due to hay fever and other upper respiratory allergies:

  • runny nose
  • sneezing
  • itchy, watery eyes
  • itching of the nose and throat

 

Active Ingredients

Fexofenadine 30 mg, 60 mg, or 180 mg per tablet

 

Inactive Ingredients

colloidial silicone dioxide, croscarmellose sodium, hypromellose, iron oxide blends, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, titanium dioxide

 

Allegra FDA Warning

Do not use if you have ever had an allergic reaction to this medication or any of its ingredients.

Ask a doctor before using if you have kidney disease. Your doctor will determine if you need a different dose.

When using this product:

  • do not take more than directed
  • do not take at the same time as aluminum or magnesium antacids
  • do not take at the same time as fruit juices.

Stop use and consult a doctor if you have an allergic reaction to this product.  Seek medical help right away.

If pregnant or breastfeeding, ask a health professional before use.

Keep out of reach of children.

In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222).

Directions

Allegra (12 hour):

For adults and children 12 years of age and older, take one 60 mg tablet with water every 12 hours. Do not take more than 2 tablets in 24 hours.

For adults 65 years of age and older, ask a doctor before using Allegra.

For patients with kidney disease, ask a doctor before using Allegra.

Allegra (24 hour):

For adults and children 12 years of age and older, take one 180 mg tablet with water once a day. Do not take more than 1 tablet in 24 hours.

For adults 65 years of age and older, ask a doctor before using Allegra.

For patients with kidney disease, ask a doctor before using Allegra.

Pediatric Use

For children under 12 years of age, ask a doctor before using Allegra.

 

Other Information About Allegra

  • Do not use if carton is opened or if printed foil inner seal on bottle is torn or missing.
  • Store at room temperature between 20°-25°C (68°-77°F).
  • Protect from excessive moisture.